# SDR CA000308002

- Difficulty date: January 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 992 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: CPD3
- Condition: Leaking
- Location: Nlg
- Part time: 1,352 hours, 1,088 cycles
- Component: Nose/Tail Landing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING, THE NOSE GEAR STRUT DEFLATED.  MAINTENANCE REPLACED THE STRUT SEALS WITH CITATION REPAIR KIT P/N CPD3V.
